7 doctors weighed in:

Does this happen a lot after lap. Surgeries?#nqlu i kept going back to the doctor's office after the lap. Gallbladder removal surgery with hives, cough, diahrea, mild infections(sinus, skin), and feeling fogged in.I even went to an infectious disease doct

7 doctors weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease
3 doctors agree

In brief: Strongyloides

You need to see an infectious diseases expert and be fully evaluated.
Some of these symptoms may be related to reactions to medications you may have received in conjunction with the surgery. Many may be related to strongyloidiasis, an uncommon but easily diagnosed and treated illness which can affect the gallbladder and be spread to elsewhere from there. Go back and talk to that id doctor.

In brief: Strongyloides

You need to see an infectious diseases expert and be fully evaluated.
Some of these symptoms may be related to reactions to medications you may have received in conjunction with the surgery. Many may be related to strongyloidiasis, an uncommon but easily diagnosed and treated illness which can affect the gallbladder and be spread to elsewhere from there. Go back and talk to that id doctor.
Thank
Dr. Joy Jackson
Family Medicine
3 doctors agree

In brief: It

It is very difficult to say if all your symptoms are related to your surgery.
In my own personal experience, I have not had a patient present with symptoms like this after a lap. Choleycystectomy. As far as c. Diff is concerned, this is usually a result of being on antibiotics for a long time. What occurs is the antibiotics kill all the good bacteria in your GI tract, which allows c. Diff to grow and cause infection. Hopefully you were successfully treated for this problem. Otherwise you should keep close follow up with your primary care provider in the hopes of uncovering what is ailing you. All the best.

In brief: It

It is very difficult to say if all your symptoms are related to your surgery.
In my own personal experience, I have not had a patient present with symptoms like this after a lap. Choleycystectomy. As far as c. Diff is concerned, this is usually a result of being on antibiotics for a long time. What occurs is the antibiotics kill all the good bacteria in your GI tract, which allows c. Diff to grow and cause infection. Hopefully you were successfully treated for this problem. Otherwise you should keep close follow up with your primary care provider in the hopes of uncovering what is ailing you. All the best.
Thank
Get help from a real doctor now
Dr. Mark Pack
Board Certified, Surgery
29 years in practice
3M people helped
Continue
111,000 doctors available